My boyfriend and I have sex frequently (multiple times a week). I've been on the pill for 5 years and I forget to take a pill or two from time to time and usually make it up the next morning (happened this month). I was supposed to start my period on monday or tuesday at latest this week.. Instead on thursday I had a tiny bit of brown spotting (like 5 drops) this happens right before I start sometimes, but this time i didnt start at all and the spotting stopped a few hours later. Nothing else has happened since then. I've been extremely queasy and haven't been able to eat much. My friend offered me a shot and I could hardly choke down ONE, when I'm usually fine with 5. A lot of Smells gross me out... but my breasts aren't sore or anything. Could I be pregnant?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.